# SDR HALA2016102100373

- Difficulty date: October 21, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 4,321 hours, 684 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Missing
- Location: Nr 4 Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 MAIN TIRE TIE BOLT MISSING.  REMOVED AND REPLACED THE NR 4 MAIN TIRE AND WHEEL ASSY IAW AMM 32-41. OK FOR SERVICE.
